Research Repository

Control of nonlinear networked systems with packet dropouts: Interval type-2 fuzzy model-based approach

Li, H, Wu, C, Shi, Peng ORCID: 0000-0003-2668-7616 and Gao, Y (2015) Control of nonlinear networked systems with packet dropouts: Interval type-2 fuzzy model-based approach. IEEE Transactions on Cybernetics, 45 (11). 2378 - 2389. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: parameter uncertainties; control design; intermittent data loss
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2017 01:11
Last Modified: 20 Apr 2017 01:11
URI: http://vuir.vu.edu.au/id/eprint/33119
DOI: https://doi.org/10.1109/TCYB.2014.2371814
ePrint Statistics: View download statistics for this item
Citations in Scopus: 202 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar